Page 118 of 281 FirstFirst ... 1868108116117118119120128168218 ... LastLast
Results 1,171 to 1,180 of 2808

Thread: Eat More Fat! The Nutritional Ketosis Challenge continues... page 118

  1. #1171
    geostump's Avatar
    geostump is online now Senior Member
    Join Date
    Nov 2010
    Location
    Ohio, its not the heart of it all
    Posts
    10,836
    Primal Fuel
    Quote Originally Posted by honeybuns View Post
    I apologize for starting this, but I did not feel a 26 year old male had any business telling a 45 year old post-menopausal female how to do it right.
    My opinion. If Canio is going to hate anyone, it should be me.
    No reason to hate anyone. Hey at least your honest about it. You can't make all the people in the world happy all the time, but as long as you are honest, that is all that matters.
    Georgette

  2. #1172
    honeybuns's Avatar
    honeybuns is offline Senior Member
    Join Date
    Jul 2011
    Posts
    2,272
    Sometimes I just shake my head and wonder what I am doing..........

    I have decided that I need to spend the rest of the month learning how to use MFP before I even try to input any data. Get tool, learn tool, use tool. I can't jump right in until I know what I am doing.

    Yo-yo is on a downward trend. Cross your fingers that it will keep going down.
    Of all the paths you take in life, make sure a few of them are dirt.

  3. #1173
    honeybuns's Avatar
    honeybuns is offline Senior Member
    Join Date
    Jul 2011
    Posts
    2,272
    Quote Originally Posted by canio6 View Post
    Uh, yeah, how about I hate no one? Seriously, it is an internet forum not genocide. I think a wise woman named honeybuns once posted, "Lighten up folks"

    Y'all have fun and much success.
    Thank you, Canio. I mean that.
    Of all the paths you take in life, make sure a few of them are dirt.

  4. #1174
    ez2cy's Avatar
    ez2cy is offline Senior Member
    Join Date
    Sep 2012
    Location
    Saskatchewan, Canada
    Posts
    314
    Quote Originally Posted by athomeontherange View Post
    2 inches is saaweeet!!
    Ok, 2 inches is great but "saaweeet" is fattening
    55 yr old male


    07/01/2013

    Weight; 199
    Chest; 41.5
    Waist; 42
    Hips; 40
    Thigh; 22.5
    Calf; 15
    Bicep: 13
    Forearm; 11.5
    Neck; 17

    07/20/2013

    Weight; 200
    Chest; 42
    Waist; 42.5
    Hips; 39
    Thigh; 23
    Calf; 15
    Bicep: 13
    Forearm; 11.5
    Neck; 16

  5. #1175
    jenn26point2's Avatar
    jenn26point2 is online now Senior Member
    Join Date
    Mar 2012
    Location
    Iowa
    Posts
    7,777
    Hi all. Had that funny chest thing again - where my heart pounds for seemingly no reason. Took 500 mg magnesium and within an hour, I felt normal again - not anxious or heart attacky... must be the magnesium. I think what I'll do is take one 250 in the morning and one 250 in the evening to keep it on an even keel... or should I take 500 in the AM and 500 in the PM?
    Primal since March 5, 2012
    SW: 221 | CW: 182 | LPW: 166 | UGW: 140 (80 lbs loss)




  6. #1176
    InSearchOfAbs's Avatar
    InSearchOfAbs is offline Senior Member
    Join Date
    Apr 2011
    Location
    NorCal
    Posts
    1,452
    Quote Originally Posted by jenn26point2 View Post
    Hi all. Had that funny chest thing again - where my heart pounds for seemingly no reason. Took 500 mg magnesium and within an hour, I felt normal again - not anxious or heart attacky... must be the magnesium. I think what I'll do is take one 250 in the morning and one 250 in the evening to keep it on an even keel... or should I take 500 in the AM and 500 in the PM?
    Hey, same thing happens to me sometimes, mainly in the middle of the night but sometimes
    during the day for no reason, too.

    Happens every damn time I go low carb and I have zero clue why.

    But, like you, I take a magnesium (400mg) and it goes away.

    Lately I've been taking that and a potassium tablet too (low doseage, don't remember
    how much, but nothing heart stopping worthy) and THAT works even faster.

    Weird!!

    Anyway, it may be overkill to do 500 in the am and the pm, you may just want to start
    off with the 250 at those times and see how you fare, then up it if it doesn't do anything.

    Julie

  7. #1177
    seaweed's Avatar
    seaweed is offline Senior Member
    Join Date
    Sep 2011
    Posts
    4,234
    Hi all. Had that funny chest thing again - where my heart pounds for seemingly no reason. Took 500 mg magnesium and within an hour, I felt normal again - not anxious or heart attacky... must be the magnesium. I think what I'll do is take one 250 in the morning and one 250 in the evening to keep it on an even keel... or should I take 500 in the AM and 500 in the PM?
    i get the same thing but i've never taken magnesium to fix it. it just goes away. i will look into getting some mag and potassium coz it is quite trippy when it happens. my feeling is there will be a reason that is maybe not directly linked to magnesium deficiency. something happening that puts something else out. god cryptic today LOL. i used to think it was too much coffee as i have had it quite bad when i have been on cutting pills and they are full of caffeine. but i reckon it could be just be the whole adrenal stress thing that coffee also ramps up.

    i have a question about HFLC. how much exercise does everyone do? since school has been back and i can get out and exercise, i have not been doing so well like this. i'm getting tired and ratty and noticeably stressed and wanting to eat too much.

  8. #1178
    jenn26point2's Avatar
    jenn26point2 is online now Senior Member
    Join Date
    Mar 2012
    Location
    Iowa
    Posts
    7,777
    I read here (not in this thread but at MDA - in the forums) that it's common to develop magnesium deficiency when in NK. When I started taking 5-htp I stopped taking magnesium (I used magnesium to sleep, but it was making me so danged groggy in the AM that when I started using 5-htp, I stopped the magnesium, thinking it wouldn't be necessary anymore). After I found the thread on magnesium deficiency in NK, I started taking it again. I'll continue to take it and do 250 in am and 250 in pm and see what happens. I'm mildly worried that the cardiac events are the result of adding vitex and 5-htp to my regimen, but I don't want to stop taking them just yet. The 5-htp keeps me from turning into a fire breathing dragon (instead I'm a surly bear awaken from hibernation early) and the vitex is supposed to help me want sex again (this I believe is the direct result of antidepressants, weight gain and birth control use - since the anti-depressants are gone, birth control is gone and the weight is receding and nothing's changing, I figured my hormones must be totally out of whack and a little help boosting progesterone would help. Vitex has been used for centuries to help women with libido and is supposed to be side-effect free).

    Anyhow, back to class... hehehehe we're supposed to be working on our thesis papers.
    Primal since March 5, 2012
    SW: 221 | CW: 182 | LPW: 166 | UGW: 140 (80 lbs loss)




  9. #1179
    calee's Avatar
    calee is offline Senior Member
    Join Date
    Sep 2011
    Posts
    971
    Quote Originally Posted by PrimalMeatCat View Post
    Allergic to eggs, what symptoms do they cause? My Wife has some digestive issues we have been unable to figure out, eggs and nightshades are a couple of things we are thinking of eliminating.
    If I eat them too often, I get a patch of excema type skin on the side of my nose. My hand joints also start to ache.

    I had blood testing done for food allergies back in 1990. I am allergic to eggs, beef and oranges.

  10. #1180
    Shelli's Avatar
    Shelli is offline Senior Member
    Join Date
    Jan 2011
    Posts
    282
    WEll, I guess there's an upside to going to the doctor and complaining about not losing weight. Just found out I tested positive for antinuclear antibodies which means some sort of autoimmune response going on. Google has helped me narrow it down to Sjogrens' Sydrome or lupus. I've had a headache since the first of Jan, and some muscle aches and pains and just generally have been feeling like something the cat toyed with all night then left on the doorstep at dawn....Anyway, I'm off the Efexor as of today, getting a referral to a rhuematologist, and generally trying to get my head around this new fun worry. I've been trying to lose since August, then really went hardcore on Jan 1st with the LCHF and weighing, measuring, hitting macros etc...then got a FitBit on Jan 13 and began to be less of a couch potato. In all that time, not an ounce was lost. I've been boinging around between 107.4 kilos/109kilos. Not. An. Ounce. Or a gram, for that matter. And just for the record, I've had that weird heart arrythmia too on the low-carb. Doc even sent me for a stress test when I mentioned it.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •